# SDR CALA2025082808211

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 96,215 hours, 20,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: 1163
- Condition: Low Pressure
- Location: Zone 800
- Part time: 71,716 hours, 17,856 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DUE TO DOOR SLIDE AT 2L BEING SLOW TO INDICATE WITHIN THE GREEN BAND REPLACE THE 2L SLIDE IAW  25-66-01-401 CARRIED BY ELB REMOVED AND REPLACED L2 DOOR SLIDE PER AMM 25-66-01-404-044.NO FURTHER DEFECTS NOTED.ALL TESTS NORMAL AT THIS TIME. C/W RII INSPECTION OF L2 DOOR SLIDE, NO OBVIOUS DEFECTS NOTED AT THIS TIME.
